# SDR COEA2015012304903

- Difficulty date: January 23, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 30,662 hours, 34,030 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57110895200
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SKIN AT THE RIB 8 FLAP ARM FAIRING MOUNT AREA WAS CHAFING.  REPAIR IAW SRAS DT S-215 15 8967 ISSUE A 1/23/2015.
